MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT2 WAVE ITALIAN; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT2 WAVE ITALIAN; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000324
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that the machine displayed helium loss alarm while pumping during preventative maintenance.No report of patient inv olvement.The pneumatic control system has been replaced.The machine was returned to service.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Returned for investigation was a pcs assembly.All valves were individually tested by powering them on and off using an external power supply, and no abnormalities were noted.The pcs assembly was unable to be functionally tested due to the sheared screw in the cold trap port.A device history record (dhr) review was conducted for the serial number/lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint of helium loss alarm is confirmed.Upon receipt of the returned pcs assembly, the cold trap port was noted with a sheared screw stuck inside, which can cause the reported issue.Based on a review of the device history record (dhr), the product met specification upon release; however, the received product did not meet specifications during the complaint investigation due to the sheared screw in the cold trap port.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Other remarks: n/a.Corrected data: n/a.

Brand Name
AUTOCAT2 WAVE ITALIAN
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key15772991
Report Number3010532612-2022-00492
Device Sequence Number3062117
Product Code DSP
UDI-Device Identifier30801902092190
UDI-Public30801902092190
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN000324
Device Catalogue NumberIAP-0500I
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown